# SDR ASAA2021051434810

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,481 hours, 15,153 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Out Of Rig
- Location: Autopilot Sys
- Part time: 50,487 hours, 15,154 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY AUTOLAND NOT SUCCESSFUL. GROUNDED - YES. ACCOMP LAND VERIFY TEST REF B737-800 AMM 22-11-00/201. TEST FAILED FOR AIL POS SEN-2 AND AIL POS SEN-1. REMOVED AND REPLACED AIL POS SEN REF AMM 22-11-29-400-801. NO HELP. REPLACED THE AILERON POSITION SENSOR AGAIN PER AMM 22-11-29/401. DURING RIG TESTING, FOUND AILERON AUTOPILOT ACTUATORS (BOTH) OUT OF RIG. ADJUSTED AILERON AUTOPILOT ACTUATORS PER AMM 22-11-25-820-801. NOW WITHIN LIMITS. THE AILERON POSITION SENSOR RIG NOW CHECKS GOOD PER AMM 22-11-29-820-801. LAND VERIFY TESTS NORMAL PER AMM 22-11-00/201.
